Informa
Key Sessions

Josh Goodell

Host Operator Opening Keynote: Emergence of 5G and the Edge

AT&T

Gunnar Peters

Fireside Chat with a Service Provider: Spectrum Enterprise

Spectrum Enterprise

Jason Brummal

Service Provider Breakout Keynote: Concrete Steps to a Cloud Native Deployment: A Provider’s Perspective

Verizon

Mike Frane

Fireside Chat with a Service Provider: ROI of uCPE: Does It Add Up?

Windstream Enterprise

Kishore Raja

Service Provider Breakout Keynote: NFV/SDN in the 5G Era

Boingo Wireless

8:00am - 9:15am

Registration & Welcome Coffee

More
9:15am - 9:20am
Welcome

Welcome

More
9:20am - 9:40am
Info

Host Operator Opening Keynote: Emergence of 5G and the Edge

5G and the edge are putting compute power closer to where it’s needed. Hear from Josh Goodell and learn how 5G and edge computing are driving technology transformation and reshaping the way we think about the internet. Topics will address the disruptive potential of edge computing driven by the arrival of 5G, the proliferation of connected devices, and how the 5G edge will support the heavy, real-time computing requirements of emerging applications.

  • Josh Goodell - Vice President, Edge Solutions, AT&T
More
9:40am - 10:00am
Info

Diamond Keynote: Huawei

  • Tim Danks - VP Risk Management & Partner Relations, Huawei
More
10:00am - 10:45am
Info

Keynote Panel: NFV & SDN Clearing the Cloud-Native Hurdle

The very first SDN and NFV use cases were not cloud native and, without that capability, those applications won't be able to scale quickly enough to keep up with soaring network traffic levels. In this panel, we'll discuss:

·         What progress has been made on NFV and SDN? What are the success stories?

·         What's holding operators back from advancing their NFV and SDN strategies?

·         How and what kind of telco applications are moving to the cloud? How are we getting them there?

·         What are some of the new business models and opportunities that have been unlocked by virtualization?

  • Moderator Phil Harvey - US News Editor, Light Reading
  • Panelist Ofer Weill - Director of Product Marketing, Drivenets
  • Panelist Bryce Mitchell - Director of NFV, Cloud, Innovation Labs & Support Networks, Telus
  • Panelist Vasile Nedelcu - Global Service Portfolio Director - MS IT & ADM Portfolio and Offering, Ericsson
  • Panelist Marisa Viveros - VP Strategy and Offerings, IBM
  • Panelist Paul Ruelas - Director of Network Products, Masergy Communications
More
10:45am - 11:05am
Info

VNFs and VNS Testing, Certification, and Onboarding

  • Rodrigo Beyer - Head of Portfolio & Offering, business area managed services, Ericsson
More
11:05am - 11:25am

Coffee Break

More
11:25am - 11:40am
Info

Fireside Chat with a Service Provider: Spectrum Enterprise

  • Gunnar Peters - Senior Director, Emerging Network Products, Spectrum Enterprise
  • Moderator Phil Harvey - US News Editor, Light Reading
More
11:55am - 12:40pm
Info

Lightning Talks: The Importance of NFV & SDN to 5G Strategies

You thought we'd go through a whole event without mentioning 5G? WRONG! This quick round of talks focuses solely on the importance of NFV and SDN as network operators are building out and offering 5G services.

Up to 5x 5 min. presentations; 10-15 min. discussion; 10-min. Q&A

  • Moderator Phil Harvey - US News Editor, Light Reading
  • Panelist Kazi Ahmed - Director of Technology, Verizon Wireless
  • Panelist Mike Heffner - Vice President Product Line Management Edge Cloud, ADVA
  • Panelist Mike Capuano - CMO, Pluribus Networks
  • Panelist Josh Goodell - Vice President, Edge Solutions, AT&T
  • Panelist Alfred Rodriguez - Business Director Wired And Wireless Group, Xilinx
More
12:40pm - 2:00pm

Lunch, Networking and Tabletop Displays

More
Showing of Streams
3:45pm - 4:00pm

Coffee Break & Tabletop Displays

More
4:00pm - 4:15pm
Info

Service Provider Breakout Keynote: NFV/SDN in the 5G Era

  • Kishore Raja - Vice President, Engineering Strategic Programs, Boingo Wireless
More
4:15pm - 5:00pm
Info

Breakout Panel: The Business of Security - Risk vs. Return Management Strategies

5G is not only a major technology disruptor, it will also indelibly alter existing business models. This panel will start by considering how several factors, including 5G and fixed network virtualization architectures, are implemented and when they will impact security risk requirements. 

In addition, the panel will assess how some of these associated 5G security challenges can be turned into a business opportunity through the introduction of advanced managed security services designed to meet the strong level of demand from enterprise customers.

  • Moderator Jim Hodges - Chief Analyst, Cloud & Security, Heavy Reading
  • Panelist Michael Dennis - Business Development Leader, Cisco Cloud Security, Cisco
  • Panelist Edward Fox - CTO, MetTel
  • Panelist Kevin McBride - Principal Architect, SDN & NFV Technologies, CenturyLink
  • Panelist Gary Sockrider - Director, Security Technologists, NETSCOUT
  • Panelist Awanish Verma - Director Marketing NFV , Acceleration Wired & Wireless Group, Xilinx
More
5:00pm - 6:00pm
Info

IBM Happy Hour - Networking Reception & Tabletop Displays

More
8:00am - 9:15am 75 mins
Registration & Welcome Coffee
9:15am - 9:20am 5 mins
Welcome
9:20am - 9:40am 20 mins
Info
Host Operator Opening Keynote: Emergence of 5G and the Edge
  • Josh Goodell - Vice President, Edge Solutions, AT&T

5G and the edge are putting compute power closer to where it’s needed. Hear from Josh Goodell and learn how 5G and edge computing are driving technology transformation and reshaping the way we think about the internet. Topics will address the disruptive potential of edge computing driven by the arrival of 5G, the proliferation of connected devices, and how the 5G edge will support the heavy, real-time computing requirements of emerging applications.

9:40am - 10:00am 20 mins
Info
Diamond Keynote: Huawei
  • Tim Danks - VP Risk Management & Partner Relations, Huawei
10:00am - 10:45am 45 mins
Info
Keynote Panel: NFV & SDN Clearing the Cloud-Native Hurdle
  • Moderator Phil Harvey - US News Editor, Light Reading
  • Panelist Ofer Weill - Director of Product Marketing, Drivenets
  • Panelist Bryce Mitchell - Director of NFV, Cloud, Innovation Labs & Support Networks, Telus
  • Panelist Vasile Nedelcu - Global Service Portfolio Director - MS IT & ADM Portfolio and Offering, Ericsson
  • Panelist Marisa Viveros - VP Strategy and Offerings, IBM
  • Panelist Paul Ruelas - Director of Network Products, Masergy Communications

The very first SDN and NFV use cases were not cloud native and, without that capability, those applications won't be able to scale quickly enough to keep up with soaring network traffic levels. In this panel, we'll discuss:

·         What progress has been made on NFV and SDN? What are the success stories?

·         What's holding operators back from advancing their NFV and SDN strategies?

·         How and what kind of telco applications are moving to the cloud? How are we getting them there?

·         What are some of the new business models and opportunities that have been unlocked by virtualization?

10:45am - 11:05am 20 mins
Info
VNFs and VNS Testing, Certification, and Onboarding
  • Rodrigo Beyer - Head of Portfolio & Offering, business area managed services, Ericsson
11:05am - 11:25am 20 mins
Coffee Break
11:25am - 11:40am 15 mins
Fireside Chat with a Service Provider: Spectrum Enterprise
  • Gunnar Peters - Senior Director, Emerging Network Products, Spectrum Enterprise
  • Moderator Phil Harvey - US News Editor, Light Reading
11:55am - 12:40pm 45 mins
Info
Lightning Talks: The Importance of NFV & SDN to 5G Strategies
  • Moderator Phil Harvey - US News Editor, Light Reading
  • Panelist Kazi Ahmed - Director of Technology, Verizon Wireless
  • Panelist Mike Heffner - Vice President Product Line Management Edge Cloud, ADVA
  • Panelist Mike Capuano - CMO, Pluribus Networks
  • Panelist Josh Goodell - Vice President, Edge Solutions, AT&T
  • Panelist Alfred Rodriguez - Business Director Wired And Wireless Group, Xilinx

You thought we'd go through a whole event without mentioning 5G? WRONG! This quick round of talks focuses solely on the importance of NFV and SDN as network operators are building out and offering 5G services.

Up to 5x 5 min. presentations; 10-15 min. discussion; 10-min. Q&A

12:40pm - 2:00pm 80 mins
Lunch, Networking and Tabletop Displays
2:00pm - 2:15pm 15 mins
Info
Virtualization Business Models & ROI
The Future Telco: From Virtualisation to Cloudification of Network
  • Vineet Anshuman - SME- Next-generation Networks Practice, TCTS
  • SIMPLIFYING the complexity to move to cloud using managed networks
  • Orchestration of Zero touch AUTOMATION for improved synergies
  • INNOVATIVE, in-depth, multi-layer defence strategy for enhanced cybersecurity and connectivity
2:00pm - 2:15pm 15 mins
Info
Network Cloudification: Deconstruction & Development
Disaggregation at scale - building Telco networks like hyperscalers
  • Ofer Weill - Director of Product Marketing, Drivenets
2:15pm - 2:30pm 15 mins
Virtualization Business Models & ROI
Heavy Reading Research Presentation
  • Sterling Perrin - Principal Analyst, Optical Networking & Transport, Heavy Reading
2:15pm - 2:30pm 15 mins
Network Cloudification: Deconstruction & Development
Heavy Reading Research Presentation
  • Jim Hodges - Chief Analyst, Cloud & Security, Heavy Reading
2:30pm - 3:15pm 45 mins
Info
Virtualization Business Models & ROI
Lightning Talk - WAN OFF: SD-WAN, a Longterm Business Model for Virtualized Services, or just a One-Off?
  • Moderator Sterling Perrin - Principal Analyst, Optical Networking & Transport, Heavy Reading
  • Presenter Wadah Ely - GM of the Networks & Cloud Connectivity, Bell Canada
  • Presenter Scott Irwin - Sr. Director of SD-WAN, Frontier Communications
  • Presenter John Isch - Practice Director - Network and Voice Center of Excellence, Orange Business Services
  • Presenter Rami Yaron - Co-chair, Marketing and Education Committee, MEF
  • Presenter John Eisenbarger - Regional Vice President, Fortinet

SD-WAN is revolutionizing branch-office connectivity in the era of cloud, and operators globally are jumping on board, many for fear of missing out on the next big thing in enterprise services. Still, from a network operator's perspective, what is the end game? Competing on price versus legacy MPLS services is a race to the bottom. Many operators have long-term plans of integrating SD-WAN as part of their overall NFV strategies, but this too is not easy.

This series of lightning talks will take a hard look at the future of managed SD-WANs from a business point-of-view. What is the best business model for SD-WAN, and how should it be implemented? Or, is SD-WAN best positioned as a point-product in a larger enterprise services portfolio?

2:30pm - 3:15pm 45 mins
Info
Network Cloudification: Deconstruction & Development
Lightning Talk: Telco-Cloud Strategy - Pick a Cloud - Any Cloud
  • Moderator Jim Hodges - Chief Analyst, Cloud & Security, Heavy Reading
  • Panelist Misha Cetrone - Head of Solutions for NAM, Megaport
  • Panelist Rajat Jain - Senior Solutions Architect, Mirantis
  • Panelist Prajakta Joshi - Senior Product Manager and Telco Networking Lead, Google Cloud
  • Panelist Bejoy Pankajakshan - EVP, Chief Strategy Officer, Mavenir
  • Panelist Sanjay Srinivasan - Vice President and Chief Architect, Vonage

One of the most important decisions service providers must make in their virtualization journey is whether to implement virtualized services in private, public or hybrid clouds. 

These lightning talks will document the factors and related decision points that will drive this selection process including considering the impact of deploying cloud-native services in whatever configuration(s) is implemented.


3:15pm - 3:30pm 15 mins
Info
Virtualization Business Models & ROI
Fireside Chat: Has Virtualization Made it's Return Yet?
  • Speaker Rupesh Chokshi - Assistant Vice President, Edge Solutions Product Marketing Management, AT&T Business
  • Moderator Sterling Perrin - Principal Analyst, Optical Networking & Transport, Heavy Reading

In this fireside chat, AT&T’s Rupesh Chokshi will have an open dialogue about the pace at which virtualization is maturing in the industry with insights from AT&T’s own network evolution and experience. The discussion will focus on how virtualization is playing a bigger role in macro trends including data growth, application awareness and software control. Topics addressed will include how enterprises can benefit from network function virtualization and how software-centric architectures create future ready platforms that delivers business agility.

3:15pm - 3:30pm 15 mins
Info
Network Cloudification: Deconstruction & Development
Service Provider Breakout Keynote: Concrete Steps to a Cloud Native Deployment: A Provider’s Perspective
  • Speaker Jason Brummal - Associate Fellow, Verizon

This breakout will attempt to address a telecommunications provider’s view from the operations perspective of what is required of a cloud native, real-time application. During the presentation, a few pointed examples of what and why certain attributes are necessary for operations will be discussed.

3:30pm - 3:45pm 15 mins
Info
Virtualization Business Models & ROI
Fireside Chat with a Service Provider: ROI of uCPE: Does It Add Up?
  • Speaker Mike Frane - Vice President of Product Management for SD-WAN, Windstream Enterprise
  • Moderator Sterling Perrin - Principal Analyst, Optical Networking & Transport, Heavy Reading

Universal Customer Premises Equipment (uCPE) has been hyped as the golden goose for operators to provide customers with multiple virtual network functions (VNFs) on one box. On a single, x86 box, customers can run multiple network functions such as routing, WAN optimization, SD-WAN, security and more. While the theory behind uCPE adds up, do the economics? Do the benefits to operators and customers to utilize uCPEs at the network edge outweigh the cost of deployment? Windstream's Mike Frane takes an honest look at the ROI behind uCPE, challenges that arise if equipment breaks, how customers are using compute power at the edge, and whether it's a smart strategy to put all your eggs in one white box.

3:30pm - 3:45pm 15 mins
Info
Network Cloudification: Deconstruction & Development
uCPE: the platform is the killer app
  • Prayson Pate - Chief Technology Officer of Edge Cloud, ADVA

The rise of universal customer premise equipment (uCPE) has been driven by the emergence of SD-WAN as an application, combined with the hosting of a firewall to provide a complete access solution. You might even call this combination the killer app, but we would disagree. SD-WAN and firewall are just the first step. In the larger picture, the role of Ensemble Connector as an open platform for uCPE is itself the killer app.

3:45pm - 4:00pm 15 mins
Coffee Break & Tabletop Displays
4:00pm - 4:15pm 15 mins
Service Provider Breakout Keynote: NFV/SDN in the 5G Era
  • Kishore Raja - Vice President, Engineering Strategic Programs, Boingo Wireless
4:15pm - 5:00pm 45 mins
Info
Breakout Panel: The Business of Security - Risk vs. Return Management Strategies
  • Moderator Jim Hodges - Chief Analyst, Cloud & Security, Heavy Reading
  • Panelist Michael Dennis - Business Development Leader, Cisco Cloud Security, Cisco
  • Panelist Edward Fox - CTO, MetTel
  • Panelist Kevin McBride - Principal Architect, SDN & NFV Technologies, CenturyLink
  • Panelist Gary Sockrider - Director, Security Technologists, NETSCOUT
  • Panelist Awanish Verma - Director Marketing NFV , Acceleration Wired & Wireless Group, Xilinx

5G is not only a major technology disruptor, it will also indelibly alter existing business models. This panel will start by considering how several factors, including 5G and fixed network virtualization architectures, are implemented and when they will impact security risk requirements. 

In addition, the panel will assess how some of these associated 5G security challenges can be turned into a business opportunity through the introduction of advanced managed security services designed to meet the strong level of demand from enterprise customers.

5:00pm - 6:00pm 60 mins
Info
IBM Happy Hour - Networking Reception & Tabletop Displays

* 活動內容有可能不事先告知作更動及調整。